Publications of Wolfgang Arendt

The list of publications is also available in pdf-format: Download list of publications

Electronic list of publications


2016

Articles:

135.
default
Arendt, W.; Kunkel, S.; Kunze, M.
Diffusion with nonlocal boundary conditions
J. Funct. Anal.,
2016
accepted

2015

Articles:

134.
default
Arendt, W.; ter Elst, A.F.M.
The Dirichlet-to-Neumann Operator on Exterior Domains
Potential Analysis, 43(2):313--340
2015

2014

Articles:

133.
default
Arendt, W.; Dier, D.; Kramar Fijavž, M.
Diffusion in networks with time-dependent transmission conditions
Appl. Math. Optim., 69:315--336
2014
132.
default
Arendt, W.; Dier, D.; Laasri, H.; Ouhabaz, E.M.
Maximal Regularity for Evolution Equations Governed by Non-Autonomous Forms
Adv. Diff. Eq, 19(11-12):1043--1066
2014
131.
default
Arendt, W.; Dier, D.; Ouhabaz, E.M.
Invariance of Convex Sets for Non-autonomous Evolution Equations Governed by Forms
J. London Math. Soc.,
2014
130.
default
Arendt, W.; ter Elst, A.F.M.; J.B., Kennedy; Sauter, M.
The Dirichlet-to-Neumann operator via hidden compactness
J. Funct. Anal., 266:1757--1786
2014
129.
default
Arendt, W.; ter Elst, A. F. M.; Kennedy, J.B.
Analytical aspects of isospectral drums
Operators and Matrices, 8(1):255--278
2014
128.
pdf
Arendt, Wolfgang; ter Elst, A. F. M.
Diffusion determines the compact manifold
Banach Center Publications,
2014
accepted
127.
pdf
Arendt, W.; Schätzle, R.
Semigroups generated by elliptic operators in non-divergence form on C0(Ω)
Ann. Sc. Norm. Super. Pisa Cl. Sci., XIII
2014
accepted

2012

Articles:

126.
pdf
Arendt, W.; Biegert, M.; ter Elst, A. F. M.
Diffusion determines the manifold
J. Reine Angew. Math., 667:1--25
2012
ISSN: 0075-4102
125.
pdf
Arendt, W.; ter Elst, A. F. M.
Sectorial forms and degenerate differential operators
J. Operator Theory, 67(1):33--72
2012
ISSN: 0379-4024
124.
pdf
Arendt, Wolfgang; Mazzeo, Rafe
Friedlander's eigenvalue inequalities and the Dirichlet-to-Neumann semigroup
Commun. Pure Appl. Anal., 11(6):2201--2212
2012
ISSN: 1534-0392

Contributions to collections:

123.
pdf
Arendt, Wolfgang; ter Elst, A. F. M.
From forms to semigroups
Spectral theory, mathematical system theory, evolution equations, differential and difference equations Volume 221 of Oper. Theory Adv. Appl.
page 47--69.
Publisher: Birkhäuser/Springer Basel AG, Basel,
2012
122.
pdf
Spectral theory, mathematical system theory, evolution equations, differential and difference equations
In Arendt, Wolfgang and Ball, Joseph A. and Behrndt, Jussi and Förster, Karl-Heinz and Mehrmann, Volker and Trunk, Carsten, editor, Proceedings of the 21st International Workshop on Operator Theory and Applications (IWOTA 2010) held at the Technische Universität Berlin, Berlin, July 12--16, 2010 Volume 221 of Operator Theory: Advances and Applications
page x+690.
Publisher: Birkhäuser/Springer Basel AG, Basel,
2012
ISBN: 978-3-0348-0296-3

2011

Articles:

121.
pdf
Arendt, W.; ter Elst, A. F. M.
The Dirichlet-to-Neumann operator on rough domains
J. Differential Equations, 251(8):2100--2124
2011
ISSN: 0022-0396

Books:

120.
default
Arendt, Wolfgang; Batty, Charles J. K.; Hieber, Matthias; Neubrander, Frank
Vector-valued Laplace transforms and Cauchy problems
Volume 96 of Monographs in Mathematics
Publisher: Birkhäuser/Springer Basel AG, Basel,
Second edition
2011
ISBN: 978-3-0348-0086-0

2010

Articles:

119.
pdf
Arendt, Wolfgang; Chill, Ralph
Global existence for quasilinear diffusion equations in isotropic nondivergence form
Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 9(3):523--539
2010
ISSN: 0391-173X
118.
pdf
Arendt, Wolfgang; Chovanec, Michal
Dirichlet regularity and degenerate diffusion
Trans. Amer. Math. Soc., 362(11):5861--5878
2010
ISSN: 0002-9947
117.
pdf
Arendt, Wolfgang; Zamboni, Alessandro
Decomposing and twisting bisectorial operators
Studia Math., 197(3):205--227
2010
ISSN: 0039-3223

Books:

116.
default
Arendt, W.; Urban, K.
Partielle Differenzialgleichungen, Eine Einführung in analytische und numerische Methoden
Publisher: Spektrum Akademischer Verlag,
2010
ISBN: 978-3-8274-1942-2

Contributions to collections:

115.
pdf
Arendt, Wolfgang; Bu, Shangquan
Fourier series in Banach spaces and maximal regularity
Vector measures, integration and related topics Volume 201 of Oper. Theory Adv. Appl.
page 21--39.
Publisher: Birkhäuser Verlag, Basel
2010

2009

Articles:

114.
pdf
Arendt, Wolfgang; Nittka, Robin
Equivalent complete norms and positivity
Arch. Math. (Basel), 92(5):414--427
2009
ISSN: 0003-889X
113.
pdf
Arendt, Wolfgang; Rabier, Patrick J.
Linear evolution operators on spaces of periodic functions
Commun. Pure Appl. Anal., 8(1):5--36
2009
ISSN: 1534-0392
112.
pdf
Arendt, Wolfgang; Regińska, Teresa
An ill-posed boundary value problem for the Helmholtz equation on Lipschitz domains
J. Inverse Ill-Posed Probl., 17:703--711
2009
ISSN: 0928-0219
111.
pdf
Beil, Michael; Lück, Sebastian; Fleischer, Frank; Portet, Stéphanie; Arendt, Wolfgang; Schmidt, Volker
Simulating the formation of keratin filament networks by a piecewise-deterministic Markov process
J. Theoret. Biol., 256(4):518--532
2009
ISSN: 0022-5193